# SDR EIA2006366

- Difficulty date: October 17, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 24309
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH CAPT NOTICED SMOKE BY L1 WINDOW AT TERMINAL, TURNED OFF WINDOW HEAT AND SMOKE WENT AWAY.  REPLACED TERMINAL WHICH APPEARED VERY WORN AND CORRODED.  SYSTEM CHECKED OUT GOOD PER MM 56-11-01.
